Doctor insights on:
Eye Dilator Medication
Many options...: If you are already using artificial tears 2 or more times daily without relief, you can ask your doctor about restasis, a prescription medication to help produce good tears. You may also try treating the eyelid oil glands that can contribute to dry eye, by using warm compresses, lid scrubs and vitamin supplements with omega 3 fatty acids. Discuss these options with your doctor. Good luck! ...Read moreSee 2 more doctor answers
Eyes: Possibly but she should be checked out. ...Read more
Washing and rinsing: If your reaction is due to cosmetics, washing off the offending agent right away can help. If it is due to airborne allergens coming in contact with the eye, flushing with water can help rinse things out. You can use cool compresses to settle the irritation and inflammation down. ...Read moreSee 2 more doctor answers
Not a clear question: Sorry if i can not help without better understanding the question. If you mean subconj heme, then likely 1-2 weeks time is all that is needed - if vision is unaffected, no pain. Increased blood vessel size is frequently related to irritation, rubbing, dryness, . . . Those things need to be helped. There is no specific medicine for subconj heme but vitamin c deficiency, or other bleeding is poss. ...Read more
No: Astigmatism results from asymmetric curvature of the cornea. Influenced by variety of factors, including size and shape of the eyeball, position of eyelids, bone structure around eye, age, stiffness of cornea, use of contact lenses, even excessive eye rubbing or pressure on the eyeball at night from sleeping face down. Usually vision correctable w glasses, contacts or lasik. ...Read moreSee 1 more doctor answer
We dont know if its bacterial,viral or allergic.Beast to have your pharmacist take a look.He/she will then either advise on what to use or will suggest you consult.
Good luck. ...Read more
I have hyperthyroidism and my eyes are getting enlarge. What should i do? What medication should i do?
Can antipsychotic medication cause permanent dry eyes? If you change or reduce the meds can it go away?
The left eye power dropped to 6/18 suddenly with dizziness in sometimes. What is the cause and medication?
I have dry eye, is there a medication I can ask for to help my eyes produce their own tears? I'd prefer not to use eye drops constantly.
What is the cause?:
Dry eyes are a symptom. There are different reasons for this. Depending on the cause of the dry eyes there may or may not be a different medication.
Follow up with the prescriber. Eyes can be difficult to assess over the internet as we cannot do acuity testing.
Due to this limitation, I do not prescribe for the eyes online for best practices. ...Read more
It all depends: If glaucoma surgery is successful, medication may not be necessary. There are several good choices out there, and each has benefits and drawbacks depending on the patient. Your eye doctor should be able to discuss the different medications that you may need, and whether you need medication at all. ...Read moreSee 1 more doctor answer
Depends on cause: The most common reason for burning eyes is eye dryness and there are lots of eyedrops in your pharmacy for this. Less common is allergy and you can find anti-allergy drops as well. If your vision is undisturbed and there is no pain, no light sensitivity and no discharge, then try one of these. If that does not work, consult with your ophthalmologist. ...Read more